Dating love rumiass
It has been tested in a limited number of older patients up to 65 years of age. That testing has not shown to cause any different side effects or problems than it does in younger adults. I have noticed that I've grown a considerable amount of facial hair and have stopped using this product.I just want to if the facial hair will fall off naturally and how long will that take?
JH Ask Doc Web: While it is possible for Minoxidil to cause such symptoms there are also other possible causes.
Thanks Ivan Ask Doc Web: For those who have used the product successfully for an extended period of time, it appears that once the growth stimulant is discontinued the hair that resulted from using the product falls out over a period of several weeks.
The rate at which hair is lost then returns to what it was before using the Minoxidil.
Although what you are using does not work for everyone it does work for some people.
It may take anywhere from 3 to 12 months for the full effect to show up. I m 25 nw I have been lossing my hair for 6 yrs n still continue. my question is abt to use of hairoil while ongoing medication on tugain 5% and finpecia frm cipla...
Search for dating love rumiass:
vishwajeet Ask Doc Web: Neither product lists any contraindications for using oil on the scalp while under treatment.